# SDR ASOA20140520088V

- Difficulty date: May 20, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,889 hours, 24,356 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 14521721009
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AROUND TWO NUTPLATES ON CENTER OMEGA BEAM GUSSET , Y-0.0, BETWEEN FRAMES 14 AND 18 AS MARKED IN CENTER FUSELAGE I.  MAINTENANCE R & R GUSSETT AND 3 EA DOUBLERS ON FWD CENTER BEAM NR FRAME 14 IAW SRM 51-40-02, APPLIED PRIMER AND TOPCOAT IAW CPM 51-21-05, 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
